# SDR ASAA2016071117346

- Difficulty date: July 11, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 37,364 hours, 11,396 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMTH421
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 26,867 hours, 8,167 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM BOTTOM OF ENGINE NR 1.  ACFT GROUNDED.  R & R NR 1 ENGINE RT VSV ACTUATOR, IAW AMM 75-31-01.  VSV ACTUATOR LEAK TEST PASS, IAW AMM 75-31-01-790-801-F00.  TEST 12 AND 3A ARE GOOD, IAW AMM 71-00-00-808-811-F00.  NO LEAKS NOTED.
